Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Acne on the face after hair removal - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hi
Doctor :   hi
Doctor :   How can i help you
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
User :   since few days i have got pimples due 2 face waxing
User :   16-female student
Doctor :   Since when you have thisd
User :   suggest any ointment or tablets except for application of calamine lotion
User :   4 days
User :   pimples are red in colour , huge size n sum wid blisters
User :   plz help
Doctor :   You can use ointment clindac gel 2 times a day
Doctor :   Any pus formation
User :   i m using bactroban
User :   is it good
User :   yes
Doctor :   It will not help
User :   eating allegra tablets
Doctor :   Any tablets you are taking
Doctor :   Any itching
User :   allegra
User :   no
Doctor :   Do you have any itching sensation
User :   bactroban will not help
User :   no
Doctor :   yes
User :   in how many dyas wil it go
Doctor :   It may take 7-10 days
Doctor :   Avoid waxing of face in future
User :   clindac is for these pimples after waxing
Doctor :   yes
User :   will it leave any marks
Doctor :   yes
User :   any tablets
User :   marks will be der
Doctor :   The medicine that is required for your condition is prescription based. These medicine may have many adverse effects and can be prescribed by a doctor only after physical examination. We cannot prescribe it online for your safety and other drug interactions. Hence we recommend that you meet a doctor in your area and he will prescribe it for you. If you wish, we can fix up your appointment with a doctor in your area.
User :   still after using the ointment
Doctor :   yes

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor